# SDR CALA9700271

- Difficulty date: January 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N49082
- Make and model: Doug DC-10-30
- Aircraft serial: 47927
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Angle
- Condition: Cracked
- Location: Bs 1360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2 INCH CRACK IN L-ANGLE WING BODY FAIRING SUPPORT AT LT WING ROOT, STA 1360.  THE ANGLE WAS REPLACED IAW SRM 51-30-101 AND 53-53-01, FIGURE 3A.
